MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD¿ PROTECTOR P13-O

BECTON DICKINSON, S.A. BD¿ PROTECTOR P13-O
Catalog Number 515060
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when preparing pralatrexate, the blue adaptor of a bd¿ protector p13-o was added to vial, and it pushed the rubber stopper right through into the vial.Customer¿s verbatim: ¿ when preparing pralatrexate, added blue adaptor to vial and it pushed the rubber stopper right through into the vial.Unable to use drug, which is supplied compassionately.Still had enough drug to give patient¿s dose today.¿.
 
Additional Manufacturer Narrative
Investigation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for the provided lot number 1805505, no deviations or non-conformances were identified during the manufacturing process related to this incident.Four retained samples were used for further evaluation.Visual inspection did not reveal any defects, samples were attached to the vial without issue.There was no displacement of the rubber stopper and liquid could be drawn from the vials succesfully.Based on the available information, we are not able to determine a root cause at this time.
 
Event or Problem Description

Brand Name
BD¿ PROTECTOR P13-O
Common Device Name
PROTECTOR
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key8466236
Report Number3003152976-2019-00225
Device Sequence Number1576595
Product Code LHI
UDI-Device Identifier00382905150609
UDI-Public00382905150609
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2019
Device Catalogue Number515060
Device Lot Number1805505
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;